# SDR UPS06446622

- Difficulty date: March 8, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2598-2618
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP AFT JACK PAD AREA BS 2598 TO BS 2618 STR 49R TO STR 51R FOUND DENT, DENT EXCEEDS LIMIT.  EMP BS 2598 TO BS 2627 STR 49L AND STR 42R SKIN REPAIRED AS PER SRM 53-30-03 FIG 1A.
